MAUDE Adverse Event Report: ANTHOGYR AXIOM PX IMPLANT; IMPLANT AXIOM D. 4.0 X 18.0

ANTHOGYR AXIOM PX IMPLANT; IMPLANT AXIOM D. 4.0 X 18.0
Model Number PX40180
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the practitioner the implant is lost (loss of osseointegration) after implant has been restored.The implant has been placed in 15 position on (b)(6) 2018 and removed on (b)(6) 2018.The implant has followed the complete manufacturing cycle, has been verified at each stage of production, and has been submitted to a final release before provision of the device on the market, which ultimately guarantees its conformity.The implant has been evaluated through a biological risk assessment which concludes that its toxicological profile is acceptable.The implant loss suggests that the source of the problem was likely to come from procedural errors and/or the lack of osseointegration.Additionally, other factors that may have contributed to the implant failure include bone condition, patient oral hygiene, or patient behavior.
 
Event or Problem Description
Implant is lost (loss of osseointegration) after implant has been restored.

Brand Name
AXIOM PX IMPLANT
Common Device Name
IMPLANT AXIOM D. 4.0 X 18.0
Manufacturer (Section D)
ANTHOGYR
2237 avenue andré lasquin
sallanches, 74700
FR  74700
MDR Report Key8269864
Report Number8020776-2019-00048
Device Sequence Number141670
Product Code DZE
UDI-Device Identifier03663394002615
UDI-Public03663394002615
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K161177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/05/2022
Device Model NumberPX40180
Device Catalogue NumberPX40180
Device Lot Number17-175003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR